# SDR V0XD20180725001

- Difficulty date: July 24, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 37,148 hours, 27,419 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670321034
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R HAS SIGNS OF CORROSION BETWEEN FS 319.00 AND FS 349 ON STRINGER AND STRINGER SPLICE. REMOVED AND REPLACED STRINGER 25R IAW SRM 51-40-11, 51-42-21, 51-42-06 AND 51-25-16.
